# SDR DXTA2010031904042

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800116
- Aircraft time: 2,567 hours, 1,760 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 603731
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT GREEN GEAR INDICATOR LIGHT ILLUMINATED DURING FLIGHT.  NO GEAR UNSAFE LIGHT WAS ASSOCIATED WITH IT.  REMOVED RT MAIN GEAR DOWNLOCK SWITCH AND INSTALLED NEW SWITCH IAW MM 32-30.  OPS CHECK IS GOOD.
